MathSciNet Relay Station
MathSciNet bibliographic data
MR675204 (84i:14022) 14J10 (14C20 14C40)
Kawamata, Yujiro A generalization of Kodaira-Ramanujam's vanishing theorem. Math. Ann. 261 (1982), no. 1, 43–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement